Publications

Journal Articles

  1. & Minimality conditions for wave speed in anisotropic smectic C∗ liquid crystals. Mathematical Methods in the Applied Sciences
  2. & Self-similar fast-reaction limits for reaction–diffusion systems on unbounded domains. Journal of Differential Equations 261(3), 2210-2250.
  3. & Lack of symmetry in linear determinacy due to convective effects in reaction-diffusion-convection problems. Tamkang Journal of Mathematics 47(1), 51-70.
  4. & Compensated Convexity Methods for Approximations and Interpolations of Sampled Functions in Euclidean Spaces: Theoretical Foundations. SIAM Journal on Mathematical Analysis 48(6), 4126-4154.
  5. & Compensated convexity, multiscale medial axis maps and sharp regularity of the squared distance function. SIAM Journal on Mathematical Analysis 47(6), 4289-4331.
  6. & Compensated convexity and Hausdorff stable extraction of intersections for smooth manifolds. Mathematical Models and Methods in Applied Sciences 25(5), 839-873.
  7. & Compensated convexity and Hausdorff stable geometric singularity extractions. Mathematical Models and Methods in Applied Sciences 25(4), 747-801.
  8. & A Spatially Extended Model of Kinase-Receptor Interaction. SIAM Journal on Applied Mathematics 73(1), 374-400.
  9. & Front-like entire solutions for equations with convection. Journal of Differential Equations 253(4), 1206-1249.
  10. & Local minimizers and planar interfaces in a phase-transition model with interfacial energy. Calculus of Variations and Partial Differential Equations 40(3-4), 501-538.
  11. & Competition systems with strong interaction on a subdomain. Topological Methods in Nonlinear Analysis 37(1), 37-53.
  12. & Highly nonlinear large-competition limits of elliptic systems. Nonlinear Analysis: Theory, Methods & Applications 73(5), 1447-1457.
  13. Front profiles in the vanishing-diffusion limit for monostable reaction-diffusion-convection equations. Differential and Integral Equations 23(5-6), 495-512.